# SDR CALA2025041003676

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 104,953 hours, 24,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT ARM FOUND GIRT MATERIAL UNPACKED AROUND GIRT BAR.  REPACKED MATERIAL IN SLIDE. OK TO CONTINUE.  DOOR ARMS/DISARMS.
